# SDR DL72L971859

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 9008351
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IRREG/ LEFT WING, FWD EXTERIOR LIGHT FOR OVERWING ESCAPE PATH INOP.  REPLACED BATTERY PACK M1086.
